Robax Platinum contains two active ingredients: ibuprofen to relieve back pain and methocarbamol to relax tense back muscles. Robax Platinum is the only product of its kind to combine these two active ingredients. Ibuprofen is recognized as the most effective nonprescription pain reliever, and at prescription doses it is also an effective anti-inflammatory medication. Robax Platinum also provides fast effective relief of muscle spasms, strains, and sprains.
1 or 2 caplets every 4 to 6 hours, as needed. Do not exceed 6 caplets in 24 hours.
Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: are taking acetylsalicylic acid (ASA); are taking other products with ibuprofen; are allergic to ASA, salicylates, or anti-inflammatory drugs; are pregnant or nursing; are taking any prescription drug. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.
Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.
FD&C Blue No. 2, ferric oxide (red), hypromellose, magnesium stearate, methylcellulose, microcrystalline cellulose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate.